candidablog.com

Does anyone know of any Low Carb/High Protein Food to snack on instead of the VitaminShoppe bars?

Want the Latest VitaminShoppe Coupons Every Month?


Enter your email address below and we'll send you the latest coupon codes to save on VitaminShoppe every month. We'll even give a lucky person a month supply of free vitamins.


My first question is: Does anyone know of any Low Carb/High Protein Food to snack on instead of the VitaminShoppe bars?.

My next question is: Hi everyone. I'm new to the site and seeking advice on weather to use steroids again. basically I used dbol for 8 weeks this year,gained a stone and had next to no side effects. I felt great..

Then instead of havin an 8 week break I liked my gains so much that I decided to try "legal" steroids..

I made my own "stack"... I was basically taking 1x m1t,3x19nor tren,3xformadrol(i think it was called that).

Anyway I put on another 2 stone in 2 months and looked great..

Then I started to get the odd boil on my neck which was quite sore so I thought iv been doin this to much now and need to post cycle. bearing in mind this was my first time using steds..

Anyway 5 weeks after not takin any tabs whatsoever I started to get boils on my chest and the following week my whole upper body was completely.

Covered in massive weird shaped,dead sore boils. I was in so much pain I struggled to get dressed,shower etc..

My doc reffered me to the dermatoligist who give me roacutane(isotretinoin)..

10 weeks later the boils have nearly gone but I'm covered in scars and ready to start training again. iv lost 2 an a half of my 3 stone gained but I'm desperate to get it back..

See I think the dbol was ok with me as I had no side effects. it's just that "legal" shit that caused me problems. but then again if I touch another steroid, no matter what it is do you think it will kick my androgenic gland back in and cover me in boils again?.

OR do you think I just over did it and if I took say 30mg of dbol a day for 8 weeks id probably be ok. can anyone advise or has anyone had similar experiences and used steds again?..

Comments (4)

Your question was: Does anyone know of any Low Carb/High Protein Food to snack on instead of the VitaminShoppe bars?.

Theres a reason roacutane can only be prescribed by dermo's and thats cause can be dangerous(hence the constant check ups and blood works while your on it)I was on it for a while about 5years ago, it's not nice stuff. Ill check the BNF at work tomorrow for contra's,but I dont think orals this soon after your roacutane course is a good idea...

Comment #1

When I was young Id use orals like dbol and break out in boils..

Now I dont touch orals apart from the final 6 weeks of contest prep, theres no need injecting sounds so much more serious than taking a few innocuous pills but providing you follow good hygiene and learn what you are doing it is so much less toxic..

Legal steroids are so similar to the actual drugs and they are often heavier on the liver. I took some methy 1T a few months back the strength gains were on a par with oxy -50s absolutely incredible, but it's also about as toxic..

Hopefully youve learnt a lesson without doing yourself any lasting damage, if you go on again read up on what you are embarking on and consider a very basic course, you dont mention your age but Im guessing your young, get hold of some quality slow acting test and run for 8 weeks then come off and complete a PCT for at least 4 weeks. Before you do though make sure your diet is bang on, a clean diet goes a long way with bodybuilding, using gear without eating correctly is pretty pointless you may blow up with fluid, but itll all go once you cease the course and youll be left with little to no gains..

What you need to realise though is theres little point taking one cycle so be well aware what you are getting yourself into .....

Comment #2

I don't think that's good advise..

Test is the one thing I would say he needs to stay away from, if he suffers from bad acne, which he obviously does, as he said "my whole upper body was completely covered". He needs to be looking at drugs like, Anavar, Primo, Winstrol. If he really wants to start another cycle that is.

If he used test i'd bet all the money I have that he'd end up back at the dermatology, and be back on Roacccutane again.....

Comment #3

Cheers guys. iv researched anavar and it sounds like the right choice for me..

Comment #4


This question was taken from a support group/message board and re-posted here so others can learn from it.

 

Categories: Home | Aug 2010 - Acne | Aug 2010 - Weight Loss | July 2010 - Weight Loss |

July 2010 - Crohn's Disease | July 2010 - Celiac Disease | June 2010 - Weight Loss | June 2010 - Acne |

May 2010 - Weight Loss | May 2010 - Acne | April 2010 - Weight Loss | Mar 2010 - Weight Loss |

Mar 2010 - Dieting | Mar 2010 - Acne | Feb 2010 - Weight Loss | Feb 2010 - Dieting |

Jan 2010 - Dieting | Jan 2010 - Acne | Jan 2010 - Weight Loss | Dec 2009 - Acne |

Dec 2009 - Dieting | Dec 2009 - Weight Loss | Nov 2009 - Weight Loss | Nov 2009 - Dieting |

Oct 2009 - Dieting | Oct 2009 - Fitness | Oct 2009 - Weight Loss | Sep 2009 - Weight Loss |

Sep 2009 - Dieting | Aug 2009 - Dieting | Aug 2009 - Weight Loss | July 2009 - Weight Loss |

July 2009 - Dieting | Jun 2009 - Weight Loss | June 2009 - Dieting | May 2009 - Weight Loss |

May 2009 - Dieting | April 2009 - Weight Loss | April 2009 - Dieting | March 2009 - Weight Loss |

Feb 2009 - Weight Loss | Jan 2009 - Weight Loss | Dec 2008 - Weight Loss | Dec 2008 - Diet Programs |

Dec 2008 - Dieting | Dec 2008 - Diets | Nov 2008 - Dieting |

 

(C) Copyright 2010 All rights reserved.